# SDR KO0R201612160124

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 69,214 hours, 13,803 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRAP ON AFT SPAR RWS 412 TO 480 HAS CORROSION
